Applications of Boolean algebras to topology.

М.Х. Стон

Matematiceskij sbornik

  • Volume: 43, Issue: 5, page 765-772
  • ISSN: 0368-8666

How to cite


Стон, М.Х.. "Applications of Boolean algebras to topology.." Matematiceskij sbornik 43.5 765-772. <>.

author = {Стон, М.Х.},
journal = {Matematiceskij sbornik},
keywords = {Topology},
language = {eng},
number = {5},
pages = {765-772},
publisher = {Tipogr. Lissnera i Sobko},
title = {Applications of Boolean algebras to topology.},
url = {},
volume = {43},

AU - Стон, М.Х.
TI - Applications of Boolean algebras to topology.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 5
SP - 765
EP - 772
LA - eng
KW - Topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.